Institute of Information Theory and Automation

Publication details

Ultramodularity and copulas

Journal Article

Klement E.P., Manzi M., Mesiar Radko


serial: Rocky Mountain Journal of Mathematics vol.44, 1 (2014), p. 189-202

project(s): GAP402/11/0378, GA ČR

keywords: ultramodularity, copula, Schur concavity

preview: Download

abstract (eng):

Ultramodular binary copulas are discussed, i.e., copulas of a random vector whose components are mutually stochastically decreasing with respect to each other. The additive generators of Archimedean ultramodular binary copulas are fully characterized. Finally, a new construction method for binary copulas based on n-ary ultramodular aggregation functions is proposed.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation